# SDR UALA2009120303733

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 56,296 hours, 10,581 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10311
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYS L IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTROL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCURRED.  STATUS  MSG01- LATCHED CRUISE MODE DEPENDENT.  IDG (L) OUTPUT CURRENT DOES NOT AGREE WITH P100 INPUT CURRENT.  DB- GENERATOR CONTROL UNIT (L) MSG-2431661 LATCHD ER MODE.  FOUND MNT MSG 24-31661, ACPD FIM 24-21 TASK 811 AND FOUND L IDG AT FAULT.  REPLACED L IDG.  ACCMP'D OPERATIONAL TEST OF L IDG WITH ENGINE RUNNING.  L IDG IS WORKING PROPERLY.
